Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had gall bladder removed. Taken Ibuprofen. Burning urination, blood in urine

I don't know if I have a yeast infection or UTI. I had my gallbladder removed last Weds. I only had whatever anesthesia and nausea medicine they gave me in the hospital and have taken ibuprofen a couple of times on Thursday & Friday. It now burns a little when I pee, and it hurts to wipe. It feels like I am rubbing raw skin and I saw what looks like a scrape and producing a little bit of blood.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
after reading your case i can tell you that as you are hospatalised for some days and they will keep foleys catheter for your surgery.May be because of that you are infected and you got UTI.And one more cause may be sideeffect of ibuprofen though bloodd in urine is very rare side effect for that.Drink plenty of water and contact your doctor for further help they will do culture for your urine and prescribe you accordingly.THANK YOU.
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor